# SDR CALA2023051501497

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 102,974 hours, 13,503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Part number: 51A76701
- Condition: Broken
- Location: Between Blades 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ENGINE 1, LPC 1ST STAGE FAN BLADE FAIRING (AFT HALF), IN BETWEEN FAN BLADE 20 AND 21, WITH A WHITE DOT ON THE AIRFLOW SURFACE HAS DEPARTED AIRCRAFT. NO EVIDENCE OF FOD, AS INSPECTED FROM OUTSIDE WITH A FLASHLIGHT HAS ENTERED THE CORE. FOUND 3 DAMAGES ON RUBSTRIP AREA AND ACCOUSTIC LINERS, RAISING OTHER LOG PAGES FOR THOSE DAMAGES. PICTURES ADDED
